# SDR CALA2013110192563

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 73,544 hours, 26,965 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN WITH FAULT LIGHT ILLUMINATED
